MathSciNet Relay Station
MathSciNet bibliographic data
MR1826954 (2002d:14089) 14N15 (05A19 14M15)
Rosenthal, Joachim; Zelevinsky, Andrei Multiplicities of points on Schubert varieties in Grassmannians. J. Algebraic Combin. 13 (2001), no. 2, 213–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement